PARASITISM AND THE UNIONACEA (BIVALVIA)
Article first published online: 21 JAN 2008
Volume 59, Issue 2, pages 189–207, May 1984
How to Cite
KAT, P. W. (1984), PARASITISM AND THE UNIONACEA (BIVALVIA). Biological Reviews, 59: 189–207. doi: 10.1111/j.1469-185X.1984.tb00407.x
- Issue published online: 21 JAN 2008
- Article first published online: 21 JAN 2008
- Received 5 April, accepted 12 September 1983
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!